# SDR YENA2019062400342

- Difficulty date: June 20, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 5865
- Aircraft time: 21,960 hours, 6,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 780398
- Condition: No Test
- Location: Emergency Lights
- Part time: 15,458 hours, 5,043 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS TEST OF EMERGENCY LIGHTING BATTERY 15WL; R & R 15 WL EMEMG LIGHT BATTERY PER 33-51-00. TEST GOOD
